AMS eContent Search Results
Matches for: msc=(76M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] David M. Ambrose, Yang Liu and Michael Siegel. Convergence of a boundary integral method for 3D interfacial Darcy flow with surface tension. Math. Comp. 86 (2017) 2745-2775.
Abstract, references, and article information   
View Article: PDF

[2] R. Rautmann. Decomposition of the homogeneous space $\hat{W}^{1,2}$ with respect to the Dirichlet form $\langle\nabla u, \nabla v \rangle$ and applications. Contemporary Mathematics 666 (2016) 279-288.
Book volume table of contents   
View Article: PDF

[3] Sarah D. Olson and Anita T. Layton. Simulating Biofluid-Structure Interactions with an Immersed Boundary Framework -- A Review. Contemporary Mathematics 628 (2014) 1-36.
Book volume table of contents   
View Article: PDF

[4] Sarah D. Olson. Motion of Filaments with Planar and Helical Bending Waves in a Viscous Fluid. Contemporary Mathematics 628 (2014) 109-127.
Book volume table of contents   
View Article: PDF

[5] Ross Ingram. A new linearly extrapolated Crank-Nicolson time-stepping scheme for the Navier-Stokes equations. Math. Comp. 82 (2013) 1953-1973.
Abstract, references, and article information   
View Article: PDF

[6] Andrzej Warzyński, Matthew E. Hubbard and Mario Ricchiuto. Discontinuous residual distribution schemes for time-dependent problems. Contemporary Mathematics 586 (2013) 375-382.
Book volume table of contents   
View Article: PDF

[7] Hung V. Ly and Hien T. Tran. Proper orthogonal decomposition for flow calculations and optimal control in a horizontal CVD reactor. Quart. Appl. Math. 60 (2002) 631-656. MR MR1939004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Lung-An Ying. Convergence study of the Chorin-Marsden formula. Math. Comp. 72 (2003) 307-333. MR 1933823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dietmar Kröner and Mario Ohlberger. A posteriori error estimates for upwind finite volume schemes for nonlinear conservation laws in multi dimensions. Math. Comp. 69 (2000) 25-39. MR 1659843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Glimm and David Sharp. Stochastic methods for the prediction of complex multiscale phenomena. Quart. Appl. Math. 56 (1998) 741-765. MR MR1668736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] K. W. Morton, Martin Stynes and Endre Süli. Analysis of a cell-vertex finite volume method for convection-diffusion problems. Math. Comp. 66 (1997) 1389-1406. MR 1432132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wen Guo and Martin Stynes. An analysis of a cell-vertex finite volume method for a parabolic convection-diffusion problem. Math. Comp. 66 (1997) 105-124. MR 1372006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Evangelos A. Coutsias, Thomas Hagstrom and David Torres. An efficient spectral method for ordinary differential equations with rational function coefficients. Math. Comp. 65 (1996) 611-635. MR 1333309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. A. Nicolaides and X. Wu. Analysis and convergence of the MAC scheme. II. Navier-Stokes equations. Math. Comp. 65 (1996) 29-44. MR 1320897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Dillmann and G. Grabitz. On a method to evaluate Fourier-Bessel series with poor convergence properties and its application to linearized supersonic free jet flow. Quart. Appl. Math. 53 (1995) 335-352. MR MR1330656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ben Yu Guo. A spectral method for the vorticity equation on the surface . Math. Comp. 64 (1995) 1067-1079. MR 1297463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Brahim Khobalatte and Benoît Perthame. Maximum principle on the entropy and second-order kinetic schemes . Math. Comp. 62 (1994) 119-131. MR 1208223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. A. Mackenzie and K. W. Morton. Finite volume solutions of convection-diffusion test problems . Math. Comp. 60 (1993) 189-220. MR 1153168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ch. Lubich and A. Ostermann. Runge-Kutta methods for parabolic equations and convolution quadrature . Math. Comp. 60 (1993) 105-131. MR 1153166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Christine Bernardi, Giuseppe Coppoletta and Yvon Maday. Some spectral approximations of two-dimensional fourth-order problems . Math. Comp. 59 (1992) 63-76. MR 1134714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. Lesaint and J. Pousin. Error estimates for a nonlinear degenerate parabolic problem . Math. Comp. 59 (1992) 339-358. MR 1134734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Thomas Y. Hou. A new desingularization for vortex methods . Math. Comp. 58 (1992) 103-117. MR 1106971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gerard R. Richter. The discontinuous Galerkin method with diffusion . Math. Comp. 58 (1992) 631-643. MR 1122076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dietmar Kröner. Absorbing boundary conditions for the linearized Euler equations in $2$-D . Math. Comp. 57 (1991) 153-167. MR 1079023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. Park and L. Sirovich. Hydrodynamic stability of Rayleigh-B\'enard convection with constant heat flux boundary condition. Quart. Appl. Math. 49 (1991) 313-332. MR MR1106395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] R. Temam. Stability analysis of the nonlinear Galerkin method . Math. Comp. 57 (1991) 477-505. MR 1094959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Christian Lécot. A quasi-Monte Carlo method for the Boltzmann equation . Math. Comp. 56 (1991) 621-644. MR 1068812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Bielak and R. C. MacCamy. Symmetric finite element and boundary integral coupling methods for fluid-solid interaction. Quart. Appl. Math. 49 (1991) 107-119. MR MR1096235.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1